# SDR CHQA200800107

- Difficulty date: June 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6351, BNA TO MCO.  JUST AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED AND A LOUD NOISE AND VIBRATION CAME FROM THE NOSE OF THE ACFT.  THE GEAR INDICATED 3 UP AND LOCKED ON EICAS.  THE GEAR WAS RECYCLED AND THE CONDITION CONTINUED.  THE FLIGHT LANDED IN BNA WITHOUT INCIDENT.  MAINTENANCE SWAPPED THE NOSE LANDING GEAR DOOR PROX SWITCH WITH THE NR 2 UPLOCK PROXIMITY SWITCH AND THE ACFT WAS TEST FLOWN.  THE NOSE GEAR DOORS OPERATED NORMALLY AND THE SWAPPED SWITCH WAS LATER REPLACED.  (S)
